USA Pharmaceuticals & Sports Science Private Label OTC division offers competitively priced non prescription drugs sold under private-labels to the major American drug-store retail chains, grocery store banners as well as distributors. At USA Pharmaceuticals & Sports Science, our priority is to provide Americans with high quality, efficacious and affordable private label OTC products as an alternative to higher priced national brands. USA Pharmaceuticals & Sports Science has more than 36 years of experience as a contract manufacturer. Besides custom formulations, we have a strong history of supplying National Brand Equivalent (NBE) and basic OTC products to our valued customers. All of these items are made in our FDA and ASI audited and inspected facilities in the United States.
Our research and development team has decades of experience in creating unique combinations of OTC ingredients to address specific indications, whether National Brand Equivalent or customer items for your specific market. All items are rigorously created and tested in our FDA registered laboratory and must pass identification, organoleptic, assay and stability testing before being released to market.
Our products provide the same quality & effectiveness as national brands as well as better value to the consumer:
|Product Description||National Brand Comparison|
|Diphenhydramine HCI 25mg Minitabs, Caplets, Gelcaps, Capsules||Benadryl® Allergy|
|Diphenhydramine 12.5mg Cherry, Grape Fastmelts||Children’s Benadryl® Allergy FastMelt®|
|Diphenhydramine HCI 25mg, Phenylephrine HCI 10mg Tablets||Benadryl-D®|
|Diphenhydramine 50mg Tablet||Benadryl® extra strength|
|Cetirizine HCI 10mg Chewable Tablets||Children’s Zyrtec® Allergy|
|Acetaminophen 325mg, Phenylephrine HCI 5mg Caplets, Rapid Release Gelcaps||Tylenol® Sinus Congestion & Pain Daytime|
|Acetaminophen 325mg, Chlorpheniramine Maleate 2mg, Phenylephrine HCI 5mg Gelcaps||Tylenol® Allergy Multi-Symptom|
|Acetaminophen 500mg, Diphenhydramine HCI 12.5mg Caplets||Tylenol® Severe Allergy|
|Phenylephrine HCI 10mg Tablets||Sudafed PE®|
|Chlorpheniramine Maleate 4mg Tablets||Chlor-Trimeton® Allergy 4 Hour|